Large deviations for stochastic generalized porous media equations

Röckner M, Wang F-Y, Wu L (2006)
Stochastic Processes and their Applications 116(12): 1677-1689.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Wang, Feng-Yu; Wu, Liming
Abstract / Bemerkung
The large deviation principle is established for the distributions of a class of generalized stochastic porous media equations for both small noise and short time. (c) 2006 Elsevier B.V. All rights reserved.
Stichworte
stochastic porous medium equation; large deviation principle
Erscheinungsjahr
2006
Zeitschriftentitel
Stochastic Processes and their Applications
Band
116
Ausgabe
12
Seite(n)
1677-1689
ISSN
0304-4149
Page URI
https://pub.uni-bielefeld.de/record/1596393

Zitieren

Röckner M, Wang F-Y, Wu L. Large deviations for stochastic generalized porous media equations. Stochastic Processes and their Applications. 2006;116(12):1677-1689.
Röckner, M., Wang, F. - Y., & Wu, L. (2006). Large deviations for stochastic generalized porous media equations. Stochastic Processes and their Applications, 116(12), 1677-1689. https://doi.org/10.1016/j.spa.2006.05.007
Röckner, M., Wang, F. - Y., and Wu, L. (2006). Large deviations for stochastic generalized porous media equations. Stochastic Processes and their Applications 116, 1677-1689.
Röckner, M., Wang, F.-Y., & Wu, L., 2006. Large deviations for stochastic generalized porous media equations. Stochastic Processes and their Applications, 116(12), p 1677-1689.
M. Röckner, F.-Y. Wang, and L. Wu, “Large deviations for stochastic generalized porous media equations”, Stochastic Processes and their Applications, vol. 116, 2006, pp. 1677-1689.
Röckner, M., Wang, F.-Y., Wu, L.: Large deviations for stochastic generalized porous media equations. Stochastic Processes and their Applications. 116, 1677-1689 (2006).
Röckner, Michael, Wang, Feng-Yu, and Wu, Liming. “Large deviations for stochastic generalized porous media equations”. Stochastic Processes and their Applications 116.12 (2006): 1677-1689.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar